An asymptotic estimate related to Selberg’s sieve. (English) Zbl 0382.10031


11N35 Sieves
11M06 \(\zeta (s)\) and \(L(s, \chi)\)
11N13 Primes in congruence classes
Full Text: DOI


[1] Barban, M.B; Vehov, P.P; Barban, M.B; Vehov, P.P, On an extremal problem, Trudy moscov. obšč., Trans. Moscow math. soc., 18, 91-99, (1968), See also · Zbl 0195.33101
[2] Bellman, R, Ramanujan sums and the average value of arithmetic functions, Duke math. J., 17, 159-168, (1950) · Zbl 0037.31202
[3] Halberstam, H, Four asymptotic formulae in the theory of numbers, J. London math. soc., 24, 13-21, (1949) · Zbl 0032.01402
[4] {\scM. Jutila}, On Linnik’s density theorem, to appear. · Zbl 0363.10026
[5] van Lint, J.H; Richert, H.E; van Lint, J.H; Richert, H.E, Über die summe \( Σμ\^{}\{2\}(n)φ(n)\), (), Indag. math., 26, 582-587, (1964) · Zbl 0318.10032
[6] Motohashi, Y, On a problem in the theory of sieve methods, Res. inst. math. sci. Kyoto univ. Kōkyūroko, 222, 9-50, (1974), (in Japanese)
[7] Motohashi, Y, On a density theorem of linnik, (), 815-817 · Zbl 0361.10037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.